# SDR USAA2012021600009

- Difficulty date: February 15, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 37,144 hours, 13,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2381
- Condition: Defective
- Location: Emergency Lights
- Part time: 44,820 hours, 16,653 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT LEFT SIDEWALL BETWEEN THE EXITS AND AT CEILING BETWEEN THE EXIT ROWS.  MAINTENANCE PERFORMED CIDS RESET AND OPERATIONAL CHECKED GOOD.  DUE TO REPEAT RESETS FOR EMERGENCY LIGHTS, FURTHER TROUBLESHOOTING RESULTED IN REPLACEMENT OF THE EMERGENCY POWER SUPPLY UNIT 11WL IAW MM 33-51-38-000.
